Efficiency bounds for estimating linear functionals of nonparametric regression models with endogenous regressors

Thomas A. Severini, Gautam Tripathi*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

Let Y=μ*(X)+ε, where μ* is unknown and E[ε|X]≠0 with positive probability but there exist instrumental variables W such that E[ε|W]=0 w.p.1. It is well known that such nonparametric regression models are generally "ill-posed" in the sense that the map from the data to μ* is not continuous. In this paper, we derive the efficiency bounds for estimating certain linear functionals of μ* without assuming μ* itself to be identified.

Original languageEnglish (US)
Pages (from-to)491-498
Number of pages8
JournalJournal of Econometrics
Volume170
Issue number2
DOIs
StatePublished - Oct 2012

ASJC Scopus subject areas

  • Economics and Econometrics

Fingerprint Dive into the research topics of 'Efficiency bounds for estimating linear functionals of nonparametric regression models with endogenous regressors'. Together they form a unique fingerprint.

Cite this